I am on subutex and have been taking it for 2 years now. I have gained over 50 pounds while taking it and I know that it is the subutex causing the weight gain because I took methadone for 5 years before the subutex and I gained a lot of weight on it too and no matter how good I ate or exercised the weight wouldn't budge. When I went off the methadone and was drug free I lost 70 lbs. in 5 months until I started the subutex and now I am fat again. I feel the only way to lose the weight is to stop the subutex but I know I really need it and don't know how to even begin to stop it. What can I do?
Hi.. You need to taper down on the Subutex over time to avoid some severe withdrawals.
Your doctor will help you with this and that's the best place for information. We don't know how much you take or why so it's best in the hands of your doctor.
I notice a lot gain weight on subtex. I've been on it 3 years and gained over 100lbs I stopped for 2 weeks and lost 45 lbs but I'm a stay at home mom with 2 small children so being sick is out of the option and even after the 2 weeks I was still deathly sick:( so I told my dr I need to do something so he put me on adderall.. it helps decrease your appitite and its a small dose I guess does anyone have experience on these medications I haven't started yet... please help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.